# SDR ALGA098149

- Difficulty date: December 2, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N516AL
- Make and model: Urocop EC120B
- Aircraft serial: 1157
- Aircraft time: 1,653 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissors
- Part number: C622A1003102
- Part serial: MAP68
- Condition: Debonded
- Location: Main Rotor
- Part time: 475 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLATE DEBONDED.  REPLACED WITH SERVICEABLE SCISSOR.
